# SDR ASOA201712215253

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 36,812 hours, 27,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 202.75 BULKHEAD CAP ANGLE HAS A CRACK INDICATION AT STRINGER 13AR.  1 INCH LONG, 100%FSH.  FAILED NDT INSPECTION. REPAIRED IAW REO 670-53-11-1353 AND REO 670-53-11-1353.
